# SDR DLM88960299

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290505
- Condition: Shorted
- Location: Flt Deck
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN RECEIVED ELECTRIC SHOCK WHEN TOUCHING FRAME OF LEFT WINDSCREEN.  REPLACED WINDOW AND CONTROLLER.
